# SDR MALA110267

- Difficulty date: December 6, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 8,838 hours, 5,615 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT HYDRAULIC SYS 3 HIGH TEMP FOLLOWED ABNORMAL PROCEDURE TURNED 3B OFF AND TEMP STABILIZED AND DECREASED TO 85.  HYD 3 LOW PRESS CAUTION.  FOLLOWED ABNORMAL PROCEDURES.  SUBSEQUENTLY ACCUMULATOR PRESSURE DEPLETED TO ZERO.  TURNING PUMP 3B BACK ON DID NOT INCREASE PRESSURE FROM ZERO.  PERFORMED MANUAL GEAR EXTENSION AFTER NO LUCK WITH GEAR HANDLE.  3 GREEN THEN PRESSURE CAME BACK.  R & R NR 3 HYD SYS RESERVOIR IAW AMM 29-10-00-710-802.  R & R NR 3 HYD SYS TEMP TRANSDUCER IAW AMM 29-12-30.  CLOSED ACCESS PANEL IAW AMM 53-52-32.  OPS CHECK GOOD.  NO FAULT MESSAGES NOTED.
